MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; I.V. SAFETY CATHETER

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; I.V. SAFETY CATHETER
Catalog Number 4252543-02
Medical Device Problem Codes Positioning Failure (1158); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2011009.B.Braun medical inc.Is submitting a single report on behalf of b.Braun melsungen (the manufacturer), and b.Braun medical inc.(the importer).This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer stated, "metal pulled apart when backing out." limited information provided.No injury.No sample.
 
Additional Manufacturer Narrative
Exemption number e2011009.B.Braun medical inc.Is submitting a single report on behalf of b.Braun melsungen (the manufacturer), and b.Braun medical inc.(the importer).This report has been identified as b.Braun medical internal report number (b)(4).Multiple unsuccessful attempts were made to obtain a sample and additional information.No sample was returned for evaluation; because of this, further investigation of the complaint is not possible and no conclusion could be drawn.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.Device history record (dhr): review of the device history records was performed and no non conformances or deviations were noted in process and final inspection.

Brand Name
INTROCAN SAFETY®
Common Device Name
I.V. SAFETY CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun str.1
melsungen, 34212
GM  34212
MDR Report Key6140758
Report Number9610825-2016-00835
Device Sequence Number223937
Product Code DQR
UDI-Device Identifier04046963185190
UDI-Public(01)04046963185190(17)210106(10)16F14G8304
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2016
Report Date (Section F) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Catalogue Number4252543-02
Device Lot Number16F14G8304
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/18/2016
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer12/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date12/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/19/2016